# SDR SABA020012

- Difficulty date: January 26, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N881CC
- Make and model: Dhav DHC8103
- Aircraft serial: 294
- Aircraft time: 25,969 hours, 22,376 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: PU90461S
- Part serial: 07810
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

Flight 5212 from PGV to CLT: During flight the lavatory smoke detector keep going off intermittently. Aircrew checked area but no smoke. Aircraft contuined to CLT with no other problems. No emergency was declared. Maintenance removed and replaced the Smoke Detector, System ops checked good. Aircraft was returned to service.
